Complex manifolds of negative curvature
Funkcionalʹnyj analiz i ego priloženiâ, Tome 22 (1988) no. 3
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1988_22_3_a18,
author = {M. A. Chinak},
title = {Complex manifolds of negative curvature},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {93},
year = {1988},
volume = {22},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1988_22_3_a18/}
}
M. A. Chinak. Complex manifolds of negative curvature. Funkcionalʹnyj analiz i ego priloženiâ, Tome 22 (1988) no. 3. http://geodesic.mathdoc.fr/item/FAA_1988_22_3_a18/
[1] Gannig R., Rossi X., Analiticheskie funktsii mnogikh kfshleksnykh peremennykh, Mir, M., 1969
[2] Kobayashi Sh., Hyperbolic manifolds and hulomorphic mappings, Marsel Dekker, New York, 1970 | MR | Zbl
[3] Wu H.H., Notices Amer. Math. Soc., 14 (1967), 515
[4] Wu H.H., Function theory on non-compact Kahler manifolds, Birkhauser. Verlag, Basel, 1983 | MR
[5] Yau S.-T., Ann. of Math. Studies, 102 (1982), 500–680.
[6] Griffits F., Xappuc Dzh., Printsipy algebraicheskoi geometrii, T. 1, Mir, M., 1982 | MR